I am currently on my 2WW (which is proving just as slow & torturous as expected, although I'm very grateful to have got this far) my ET was last Saturday (20th) with 2x 5 day blasto's. I've been on a 400g Cyclogest pessary twice a day since the 17th (2 days after EC) and I wondered if anyone has experienced unpleasant side effects on them?
My stomach has been upset the last few days, boobs are super sore & swollen & I generally feel pretty 'blugh' like I'm coming down with something or hungover! I also had light cramping and a clear discharge for a couple of days, both of which seem to have died off now.
Sorry if its tmi but my stomach often reacts when my hormone levels change as I have endometriosis and previous doctors have thought this was linked but I can't help wondering if all those symptoms are the pessary or if they could be early pregnancy symptoms. Of course we all want to think every new symptom is indeed an indication of pregnancy but I'm trying to be sensible and think it's likely to be the sheer amount of progesterone in my system 😬
Has anyone experienced these things on them?